# SDR CALA2023091802804

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N17272
- Make and model: Boeing 737-8
- Aircraft serial: 67527
- Aircraft time: 3,349 hours, 1,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Door 2l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING OPERATIONAL CHECK {B737-33-3-0235} - DOOR 2L SLIDE LIGHT INOP. ACCOMPLISHED SLIDE/OVERWING LIGHT - LAMP REPLACEMENT PER MM33-51-04-960-801.PARTS USED:  99-3351-3-0014,QTY :1
